# SDR AALA202406143138

- Difficulty date: May 31, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,262 hours, 28,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON VERTICAL STIFFENER ASSEMBLY AT STA 320, S23L. REPLACED STIFFENER PER AARD 51-00-05-1 AND EA 354578A.
